Autorizzato al commercio online di medicinali Autorizzato al commercio online di medicinali veterinari

At Easyfarma.it, an Italian online pharmacy authorized by the Ministry of Health, you can buy OTC and SOP medicines, medical devices, supplements, cosmetics of the best brands and veterinary medicines. Over 40000 products for your health, wellness and beauty can be purchased from the comfort of your home. Click on the logo and discover our certification!

Tachipirina adult suppositories 1000mg

Write a review
012745067
6.60
Diponibilità immediata
+
DetraibileSi BrandAngelini

tachipirina adult suppositories 1000mg

format:

pack of 10 suppositories < /P>

What is Tachipirina Supposito

tachipirina suppositories It is drug without analgesic and antipyretic medical prescription.

what contains tachipirina suppositories

active ingredients:

Paracetamol.

excipients:

< Font style = "vertical-align: inherit;"> tablets: microcrystalline cellulose, poverty, sodium croscarmellose, magnesium stearate, precipitated silica.

effervescent granulate: maltitolo, mannitolo, sodium bicarbonate, citric acid anhydrous, citrus aroma, aspartame, sodium document.

syrup: sucrose, sodium citrate, sac cute sodium, methyl parahydroxybenzoate, potassium sorbato, macrogol 6000, monohydrate citric acid, strawberry aroma, mandarin aroma, purified water. < br>

sugar-free syrup: macrogol, glycerol, sorbitol, xil itolo, sodium citrate , Xantana rubber, citric acid, mandarin aroma, ptassio sorbato, methyl parahydroxybenzoate, strawberry aroma, sucralose, purified water.

oral drops: propylene glycol, macrogol 6000, sor bittero, sodium saccharin, vanilla citrus aroma, propyle Gallato, dear mello (E150a), sodium editato, purified water.

suppositories: glycerides Solid synthetic seeds.

what tachipirina is used for suppositories < /font>

as antipyretic: symptomatic treatment feverish concentrations such as influence, diseases Exanthematic, the acute affections of the respiratory tract, etc.

as analgesic: headache, neuralgie, myalgies and on three painful medium entities, of various origins. : Arial, Helvetica, Verdana, Tahoma, Sans-Serif; "> contraindications/ secondary effects:

hypersensitivity to paracetamol or any of the e ccipienti; patients with severe hemolytic anemia; severe enfollar insufficiency.

dosage:

tachipirina Compressed 500 mg

children of weight between 21 E 25 kg: half a trial at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations per day (3 tablets).

children of weight between 26 and 40 kg: 1 tablet at a time, to be repeated if necessary I give a little 6 hours, without exceeding The 4 administrations per day.

children of weight between 41 and 50 kg: 1 tablet at a time, To be repeated if necessary after 4 hours, without exceeding 6 administrations per day.

boys weight more than 50 kg: 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations per day.

adults: 1 tablet at a time, to be repeated if necessary after 4 or king, without exceed 6 administrations per day.

In the case of severe pain or high fever, 2 500 mg tablets to be repeated if necessary after no less than 4 hours.

tachipirina Granulato effervescent 500 mg:

melt the effervescent granulate in a glass of water.

children of weight between 26 and 40 kg: 1 sachet at a time, from Repeat if necessary I give 6 hours, without exceeding 4 administrations per day.

children of weight between 41 and 50 kg: 1 sachet at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations per day. < BR>

guys weight greater than 50 kg: 1 sachet at a time, to be repeated If necessary after 4 hours, sen za exceed 6 administrations per day.

Adults: 1 sachet at a time, to be repeated if necessary after 4 hours, if you do not exceed 6 administrations per day.

in the case of severe pain or high fever, 2 500 mg sachets to be repeated if necessary after no less than 4 hours. < /Font>

Tachipirina Granulato effervescent 125 mg:

melt the effervescent granulate in a glass of water.

children of weight between 7 and 10 kg: 1 bus Tina at a time, to be repeated if necessary after 6 hours, without exceeding 4 administrations per day.

children of weight between 11 and 12 kg: 1 sachet at a time, to be repeated if necessary I give a little 4 hours, without exceeding 6 administrations per day.

children of weight between 13 and 20 kg: 2 sachets at a time, to be repeated if necessary after 6 hours, without exceeding 4 administrations per day.

children of weight between 21 and 25 kg: 2 sachets at a time (corresponding to 250 mg of paracetamol), to be repeated if necessary after 4 hours, without exceeding 6 Administrations per day.

tachipirina syrup (with and without sugar):

the package is annexed a glass-dostor with indicating level notches corresponding to the capacities of 5 ml, 7.5 ml , 10 ml, 15 ml and 20 ml.

children of weight between 7 and 10 kg: 5 ml all time (corresponding to 120 mg of paracetamol), to be repeated if necessary after 6 hours, without exceeding 4 administrations per day.

children of weight between 11 and 12 kg: 5 ml at a time (corresponding to 120 mg of paracetamol), to be repeated if necessary after 4 hours, without exceeding 6 administrations per day.

children of weight between 13 and 20 kg: 7.5-10 at a time (correspondent ml at 1 80 and 240 mg of paracetamol), to be repeated if necessary after 6 hours, without exceeding 4 administrations per day.

children of weight between 21 and 25 kg: 10 ml at a time (corresponding to 240 mg of paracetamol), to be repeated if necessary after 4 hours, without exceeding 6 administrations per day.

children of weight between 26 and 40 kg: 15-20 ml at a time (corresponding respectively to 360 and 480 mg of Parmolo), to be repeated if necessary after 6 hours, without exceeding 4 administrations per day.

< p> children of weight between 41 and 50 kg: 20 ml at a time ( corresponding to 480 mg of paracetamol), to be repeated if necessary after 4 hours, without exceeding 6 administrations per day.

boys weight more than 50 kg: 20 ml at a time (corresponding to 480 mg of paracetamol), to be repeated if necessary after 4 hours, without exceeding the 6 administrations per day.

adults : 20 ml at a time (corresponding to 480 mg), to be repeated if necessary after 4 hours, without hearing the 6 administrations per day.

the packaging in syrup contains a dosage regulation to facilitate the calculation of the dose of the product according to the body weight. < /Font>

tachipirina oral drops, solution 100 mg/ml:

a drop of tachipirine oral drops corresponds to 3.1 mg.

children of weight between 3.2 and 6 kg: 14-20 drops at a time (corresponding respectively at 43.4 and 62 mg of Parmolo), to be repeated if necessary after 6 hours, without exceeding 4 administrations per day.

children of weight between 7 and 10 kg: 35-40 drops at a time (corresponding to 108.5 and 124 mg of paracetamol respectively) , to be repeated if necessary after 6 hours, without exceeding 4 administrations per day.

Children of weight between 11 and 12 kg: 35-40 drops at a time (correspondence respectively at 108.5 and 124 mg of paracetamol), from an ether if necessary after 4 hours, without exceeding 6 administrations per day.

< Font style = "vertical-align: inherit;"> tachipirina suppositories "babies" (62.5 mg).

children of weight between 3, 2 and 5 kg: 1 supposed at a time, to be repeated if necessary after 6 hours, without exceeding the 4 administrations per day.

< Font style = "vertical-align: inherit;"> tachipirina suppositories "early childhood" (125 mg).

Children of weight between 6 and 7 kg: 1 supposed to repeat if necessary after 6 hours, without exceeding 4 administrations per day.

< Font style = "vertical-align: inherit;"> children of weight between 7 and 10 kg: 1 supposed to be, to be repeated if necessary after 4-6 hours, Without exceeding and the 5 administrations per day.

Children of weight between 11 and 1 2 kg: 1 supposed at a time, to be repeated if necessary after 4 hours, you can exceed 6 administrations per day.

supposed "children" (250 mg).

children of weight between 11 and 12 kg: 1 supposed to be repeated, to be repeated If necessary after 8 hours, without SUP erare the 3 administrations per day.

Children of weight between 13 and 20 kg: 1 supposed to repeat if necessary after 6 hours, without exceeding 4 administrations per day.

tachipirina supposed "children "(500 mg).

children of weight between 21 and 25 kg: 1 supposed at a time, to be repeated if necessary after 8 hours, without exceeding 3 administrations per day.

children of weight between 26 and 40 kg: 1 supposed at a time, to be repeated if necessary after 6 hours, without exceeding 4 administrations to the G Irno.

tachipirina suppositories" adults "(1000 mg).

children of weight between 41 and 50 kg: 1 supposed to be, to be repeated if necessary after 8 hours, without exceeding the 3 administrations per day.

boys weight greater than 50 kg: 1 supposed at a time, to be repeated if necessary after 6 hours, if you do not exceed 4 administrations per day.

adults: 1 supposed at a time, to be repeated if necessary after 6 hours, without exceeding 4 sums nistations per day.

renal failure: in case of severe renal failure (creatinine clearance of less than 10 ml/min), the intrvallo among the administrations must be at least 8 hours.

conservation:

tablets, effervescent granulate, syrup and sugar -free syrup, oral drops, solution: no special precaution for conservation.

suppositories: keep a temperature not exceeding 25 degrees c.

warnings: < / Font>

in the rare cases of allergic reactions, the administration must be A suitable treatment must be set up and must be established. ; "> Use cautious in subjects with glucose-6-phosphate deficit dehydrogenase.

use caution in case of chronic alcoholism, excessive alcohol intake (3 or more alcoholic beverages per day), anorexia, bulimia or SSIA cache, chronic malnutrition (low reserves of Hepatic glutathione) disi Entrust, hypovolemia.

Doses or prolonged of the product can raise anpatopathy at risk and alter the relevant to the administration of kings and the blood even serious, PE In subjects with slight/moderate renal or hepatic insufficiency and in the pazie nti suffering from Gilbert syndrome it must only be performed if actually necessary.

< Font style = "vertical-align: inherit;"> in case of protracted use it is advisable to monitor the liver and renal function and the blood crashes. Font>

during treatment with paracetamolo before taking any other drug check that it does not contain The same active ingredient, since the PA Racetamolo is taken in high doses, serious adverse reactions can be verified. : inherit; "> the drug drops, solution contains: sorbitol and glycol and propylent.

< font style = "vertical-align: inherit;"> i The drug contains: sucrose.

The drug syrup and "sugar-free" syrup contains: methyl parahydroxybenzoate.

the drug without sugar without sugar contains: sort.

effervescent granulate 125 mg contains: aspartame; maltitolo; 3.07 mmoli of so God for sachet.

effervescent granulate 500 mg contains: aspartame; maltitolo; 12.3 sodium mmoli for sachet. Arial, Helvetica, Verdana, Tahoma, Sans-Serif; "> interactions:

the oral absorption of paracetamol depends on the speed of gastric emptying.

therefore, the concomitant administration of drugs that they slow down (eg anticholinergic, opioids) or increase ano (eg procrinetics) the speed of gastric emptying can be corresponding to a correspondent or an increase in product production.

the concomitant administration of cholestiramine reduces the absorption of the P Ancetamol.

contemporary intake In Paracetamol and Cloramfenicolo it can induce an increase in the eMivity of chloramfenicolo, with the risk of raising its toxicity. ; "> concomitant use of paracetamol (4 g per day for at least 4 days) with oral ncoagulants can induce light variations in the values ​​of inr.

in these cases it must be conducted in a more monitoring frequently of I Inr's values ​​during concomitant use and after its interruption.

< Font style = "vertical-align: inherit;"> use with extreme caution and under strict control during chronic treatment with drugs that can induction of the Mos nos Hepatic cigaresis or in case of exposure to substances that can true this effect (for example rifampicin, cimetidine, anti -epileptics such as glutimmide, phenobarbital, carbamazepine).

< Font style = "vertical-align: inherit;"> the same applies in cases of ethitism and in patients treated with zidovudine.

the top action of paracetamol can interfere with the determination of the Cemia (by means of the method of phosphotong acid) and with that of blood glucose (through the method of function-oxidase-peroxidase). , Helvetica, Verdana, Tahoma, Sans-Serif; "> percident effects:

below are The side effects of organizational paracetamol according to the systemic and organic Meddra classification.

sufficient data are not available for the frequency of the individual effects listed.

pathologies of the emolinphopoietic system: trombocytopenia, leukopenia, anemia, agranulocytosis.

disorders of the immune system: hypersensitivity reactions (urticaria, edema of the larynx, angioedema, anaphylactic shock).

pathology of the nervous system: vertigo. < /font>

gastrointestinal pathologies: gastrointestinal reaction.

pathologists and hepatobiliary : abnormal hepatic function, hepatitis.

Pathologies of the skin and subcutaneous tissue: Erythema Multiform, Stevens Johnson syndrome, epidermal necrolysis, rash.

kidney pathologies and urinary and acute renal failure, interstitial nephritis, hematuria, anuria.

pregnancy And breastfeeding:

despite the clinical studies in patients pregnant or breastfeeding nto have not highlighted particular contraindications to the use of paracetamol in 'unwanted effects against the mother or child, it is recommended to administer the product only in cases of effective need.
< /p>

Detraibile
Si
Brand
Angelini
Generico
  • A marchio
Size
  • Supposte
Find similar

No reviews found

Fast and high quality delivery

Our company makes delivery all over the country

Quality assurance and service

We offer only those goods, in which quality we are sure

Returns within 30 days

You have 30 days to test your purchase

Possibly you may be interested
  • Prodotti correlati
  • Bestsellers
  • Most Popular